MAUDE Adverse Event Report: Arthrex, Inc. SWVLK TENO BIO-COMP 7X 19.5MM; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. SWVLK TENO BIO-COMP 7X 19.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SWVLK TENO BIO-COMP 7X 19.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 7 sep 2026, a distributor reported via email that one unit of ar-1662bc-7 swvlk teno bio-comp 7 × 19.5 mm batch 15353573 experienced a deployment issue during a biceps repair procedure.During the procedure, the tenodesis swivelock forked eyelet fractured after insertion on (b)(6) 2026.The anchor was initially inserted; however, the surgeon was not satisfied with the tensioning result and attempted to withdraw the anchor for adjustment.Upon removal, the forked eyelet was observed to be broken.A second anchor was subsequently provided and used to complete the repair.The pilot hole had been prepared using an ar-1408l instrument.No device fragments remained in the patient.The procedure was completed successfully using another swivelock device.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SWVLK TENO BIO-COMP 7X 19.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50843532
Report Number1220246-2026-04840
Device Sequence Number10301523
Product Code MAI
UDI-Device Identifier00888867020573
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWVLK TENO BIO-COMP 7X 19.5MM
Device Catalogue NumberAR-1662BC-7
Device Lot Number15353573
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown